MAUDE Adverse Event Report: HL CORP (SHENZHEN) DRIVE; ROLLATOR

HL CORP (SHENZHEN) DRIVE; ROLLATOR
Model Number 510
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We were unable to retrieve the device for evaluation.We are filing this report in an over-abundance of caution due to an mdr regression analysis.Unit handle broke while in use.End-user fell and hit his head.He was taken to the hospital.He did not have any broken bones.Historical data for complaints of the same nature were reviewed.Very limited reporting was found and showing no trend.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HL CORP (SHENZHEN)
the 3rd industrial park
bitou village
song gang town, baon dist shenzhen 51810 5
CH  518105
MDR Report Key10977476
Report Number2438477-2018-00092
Device Sequence Number4258520
Product Code ITJ
UDI-Device Identifier00822383108506
UDI-Public822383108506
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2020
Report Date (Section F) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number510
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/11/2018
Date Report to Manufacturer12/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight76
Date Report Sent to FDA12/09/2020